Free Access
Issue
ESAIM: COCV
Volume 16, Number 1, January-March 2010
Page(s) 111 - 131
DOI https://doi.org/10.1051/cocv:2008066
Published online 21 October 2008
  1. E. Acerbi and N. Fusco, A regularity theorem for quasiconvex integrals. Arch. Ration. Mech. Anal. 99 (1987) 261–281. [Google Scholar]
  2. E. Acerbi and N. Fusco, Local regularity for minimizers of non convex integrals. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 16 (1989) 603–636. [MathSciNet] [Google Scholar]
  3. E. Acerbi and N. Fusco, Regularity for minimizers of non-quadratic functionals: the case 1 < p < 2. J. Math. Anal. Appl. 140 (1989) 115–135. [CrossRef] [MathSciNet] [Google Scholar]
  4. S. Campanato, Proprietà di hölderianità di alcune classi di funzioni. Ann. Scuola Norm. Sup. Pisa (3) 17 (1963) 175–188. [MathSciNet] [Google Scholar]
  5. M. Carozza and A. Passarelli di Napoli, Partial regularity of local minimisers of quasiconvex integrals with sub-quadratic growth. Proc. Roy. Soc. Edinburgh 133 (2003) 1249–1262. [CrossRef] [MathSciNet] [Google Scholar]
  6. M. Carozza, N. Fusco and G. Mingione, Partial regularity of minimisers of quasiconvex integrals with subquadratic growth. Ann. Mat. Pura Appl. 175 (1998) 141–164. [CrossRef] [MathSciNet] [Google Scholar]
  7. F. Duzaar, J.F. Grotowski and M. Kronz, Regularity of almost minimizers of quasi-convex variational integrals with subquadratic growth. Ann. Mat. Pura Appl. 184 (2005) 421–448. [CrossRef] [MathSciNet] [Google Scholar]
  8. L.C. Evans, Quasiconvexity and partial regularity in the calculus of variations. Arch. Ration. Mech. Anal. 95 (1986) 227–252. [Google Scholar]
  9. C. Fefferman and E.M. Stein, Hp spaces of several variables. Acta Math. 129 (1972) 137–193. [CrossRef] [MathSciNet] [Google Scholar]
  10. N.B. Firoozye, Positive second variation and local minimisers in BMO-Sobolev spaces. SFB 256: Preprint No. 252, University of Bonn, Germany (1992). [Google Scholar]
  11. E. Giusti, Direct methods in the calculus of variations. World Scientific Publishing, Singapore (2003). [Google Scholar]
  12. E. Giusti and M. Miranda, Sulla regolaritá delle soluzioni di una classe di sistemi ellittici quasi-lineari. Arch. Ration. Mech. Anal. 31 (1968) 173–184. [Google Scholar]
  13. Y. Grabovsky and T. Mengesha, Direct approach to the problem of strong local minima in calculus of variations. Calc. Var. Partial Differential Equations 29 (2007) 59–83. [CrossRef] [MathSciNet] [Google Scholar]
  14. F. John and L. Nirenberg, On functions of bounded mean oscillation. Comm. Pure Appl. Math. 14 (1961) 415–426. [CrossRef] [MathSciNet] [Google Scholar]
  15. J. Kristensen and A. Taheri, Partial regularity of strong local minimizers in the multi-dimensional calculus of variations. Arch. Ration. Mech. Anal. 170 (2003) 63–89. [CrossRef] [MathSciNet] [Google Scholar]
  16. R. Moser, Vanishing mean oscillation and regularity in the calculus of variations. Preprint No. 96, MPI for Mathematics in the Sciences, Leipzig, Germany (2001). [Google Scholar]
  17. S. Müller and V. Šverák, Convex integration for Lipschitz mappings and counterexamples to regularity. Ann. Math. 157 (2003) 715–742. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.